×

zbMATH — the first resource for mathematics

Sequences of bounded variation and sequences of Fourier coefficients. II. (English) Zbl 0242.42006

MSC:
42A16 Fourier coefficients, Fourier series of functions with special properties, special Fourier series
40H05 Functional analytic methods in summability
46N99 Miscellaneous applications of functional analysis
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Goes, G; Goes, S, Sequences of bounded variation and sequences of Fourier coefficients. I, Math. Z., 118, 93-102, (1970) · Zbl 0193.02903
[2] Teljakovskiǐ, S.A, Some estimates for trigonometric series with quasiconvex coefficients (in Russian), Mat. sb., 63, 426-444, (1964)
[3] Zygmund, A, ()
[4] Zeller, K, Allgemeine eigenschaften von limitierungsverfahren, Math. Z., 53, 463-487, (1951) · Zbl 0045.33403
[5] Zeller, K, Abschnittskonvergenz in FK-Räumen, Math. Z., 55, 55-70, (1951) · Zbl 0045.33404
[6] Goes, G, Bounded variation sequences of order k and the representation of null sequences, J. reine angew. math., 253, 152-161, (1972) · Zbl 0266.40004
[7] Goes, G, BK-Räume und matrixtransformationen für fourierkoeffizienten, Math. Z., 70, 345-371, (1959) · Zbl 0087.06901
[8] Garling, D.J.H, On topological sequence spaces, (), 997-1019 · Zbl 0161.10305
[9] Buntinas, M, Convergent and bounded Cesàro sections in sequence spaces, () · Zbl 0211.14603
[10] Boas, R.P, Integrability theorems for trigonometric transforms, (1967), Springer-Verlag Berlin · Zbl 0145.06804
[11] Hardy, G.H; Littlewood, J.E, Some new properties of Fourier constants, Math. ann., 97, 159-209, (1926) · JFM 52.0267.01
[12] Kolmogorov, A.N, Sur l’ordre de grandeur des coefficients de la séries de Fourier-Lebesgue, Bull. int. acad. polon., cl. A. sei. math. nat. cracovie, 83-86, (1923)
[13] Goes, G, Über einige multiplikatorenklassen, Math. Z., 80, 324-327, (1963) · Zbl 0141.25602
[14] Newman, D.J; Newman, D.J, Problem 4874, Amer. math. monthly, Amer. math. monthly, 67, 811-812, (1960) · Zbl 0097.11902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.